RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
2001
Volume 42,
Number 2,
Pages
249–257
(Mi smj1458)
This article is cited in
3
papers
Estimates for the expectation of the maximum of a critical Galton–Watson process on a finite interval
E. M. Bondarenko
,
V. A. Topchii
Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science
UDC:
519.21
Received:
10.08.2000
Fulltext:
PDF file (197 kB)
Cited by
English version:
Siberian Mathematical Journal, 2001,
42
:2,
209–216
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025